| Model Number |
SIF-Q180 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A root cause could not be identified.Based on the results of the investigation, the most likely cause of the burned cover and distal end insulation was component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, that the distal end plastic cover and distal end insulation of the small intestinal videoscope was burned.There was no patient involvement.